# SDR UIEA200500124

- Difficulty date: August 31, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Engine: Ge CF650E2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 65B9414197
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, NR 2 PYLON, RT LWR AFT SKIRT FAIRING LOWER STIFFENER CRACKED.  STOPPED DRILLED THE CRACK.  NDT AND HFEC INSPECTED ALL AFFECTED FASTENER HOLES AND REPAIR AREA TO ENSURE CRACKS AND DAMAGE FREE CONDITION.  FABRICATED AND INSTALLED 0.050 INCH THICK REPAIR CHANNEL.  EO ISSUED TO ACCOMPLISHED A DETAIL VISUAL INSPECTION OF THE REPAIR AREA EVERY C-CHECK OR 18 MONTHS WHICHEVER IS EARLIER FOR DEGRADATION OF THE REPAIR INCLUDING CRACKS OR LOOSE FASTENERS.  (K)
